Authors: Šešelja, Branimir
Tepavčević, Andreja 
Title: Special elements of the lattice and lattice identities
Journal: Review of Research Faculty of Science, Mathematics Series
Volume: 20
Issue: 2
First page: 21
Last page: 29
Issue Date: 1-Jan-1990
Rank: M51
ISSN: 1450-5444
Publisher: Faculty of Science, University of Novi Sad

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.